Panado Paediatric Syrup - 50 ml
Panado Paediatric Syrup has been especially developed for paediatric treatment. If your youngster is experiencing light to moderate discomfort or high temperatures, Panado Paediatric Syrup will certainly provide relief when the paracetamol begin to work.
You can get Panado Paediatric Syrup from us in bottles of 100 ml. We stock the original peppermint flavour, an alcohol and sugar-free syrup but as an added bonus we also now stock the strawberry flavour!
Each 5 mL consists of 120 milligrams Paracetamol, Methylparaben 0,1 % m/v and Ethanol 10 % v/v as (preservatives).
This item contains absolutely no Tartrazine.
Dosage and Usage
Youngsters 6 to 12 Years: Take 10 millilitre to 20 millilitre medicine every 4 - 6 hrs if required, however not more than 4 times in 1 Day.
Kids 1 to 5 Years: Take 5 millilitre to 10 millilitre medicine measures every 4 - 6 hours if required, but not more than 4 doses in 1 Day.
Babies 3 Months to 1 Year: Take 2,5 millilitre to 5 millilitre medicine every 4 - 6 hrs if its required, however dont take more than 4 doses in 1 Day.
Customers who bought this item also bought